# SDR AMTA200700581

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 579601
- Part serial: 223947
- Condition: Inoperative
- Location: Rt Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVERHEAT LP1 EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED NR 2 ENG LP1 OVERHEAT DETECTOR IAW MM 26-11-01-4, MSG ERASED, OK FOR SERVICE.  (K)
